I presume you didn’t see this Dr.McManus when you sent my son off on his merry way with his first prescription which was for a months supply of cipramil? (despite the fact he told you he was having suicidal thoughts)
IN ORDER TO MINIMISE THE OPPORTUNITY FOR OVERDOSAGE PRESCRIPTION FOR CELEXA SHOULD BE WRITTEN FOR THE SMALLEST QUANTITY OF DRUG CONSISTENT WITH GOOD PATIENT MANAGEMENT
(See pontential association with behavioural and emotional changes, including self-harm under warnings)
Or the other doctor at your practise, Dr Tony O’Brien…
Did you not see this before you spoke to my son on the phone after he rang the Carlton clinic a few days later and complained of a swollen tongue and that his mouth felt “funny” ?
Serious side effects
Stop taking Cipramil and seek medical advice immediately if you have any of the following allergic reactions:
Swelling of the face, lips, tongue or throat that causes difficulty in swallowing or breathing.
Or the last locum doctor in Ashford who “cared for Shane”, Dr.Johanna Coatzee…
Did it not occur to you that it he was probably having an adverse reaction to citalopram itself when he told you he had just taken an overdose two days beforehand and not send him off with another prescription for the same medication, Albeit for a lessor dose?
Dr.Michael Corry…I would stake my reputation on the fact that Shane Clancy would not have done what he did, if the wasn’t on anti-depressants!
Professor David Healy…It’s the medication that can cause the problem!